liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Strong Convergence of a Stochastic Approximation Algorithm
Linköping University, Department of Electrical Engineering, Automatic Control. Linköping University, The Institute of Technology.
1978 (English)In: Annals of Statistics, ISSN 0090-5364, Vol. 6, no 3, 680-696 p.Article in journal (Refereed) Published
Abstract [en]

Convergence with probability one of a recursive stochastic approximation algorithm is considered. Some extensions of previous results for the Robbins-Monro and the Kiefer-Wolfowitz procedures are given. An inportant feature of the approach taken here is that the convergence analysis can be directly extended to more complex algorithms.

Place, publisher, year, edition, pages
Institute of Mathematical Statistics, 1978. Vol. 6, no 3, 680-696 p.
Keyword [en]
Recursive stochastic algorithms, Stochastic approximation
National Category
Control Engineering
URN: urn:nbn:se:liu:diva-100866DOI: 10.1214/aos/1176344212OAI: diva2:664071
Available from: 2013-11-13 Created: 2013-11-13 Last updated: 2014-02-20

Open Access in DiVA

No full text

Other links

Publisher's full textRelated report

Search in DiVA

By author/editor
Ljung, Lennart
By organisation
Automatic ControlThe Institute of Technology
In the same journal
Annals of Statistics
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link